Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 34 found articles
 
 
  Nonlinear dependency of tooth movement onĀ force system directions
 
 
Title: Nonlinear dependency of tooth movement onĀ force system directions
Author: Savignano, Roberto
Viecilli, Rodrigo F.
Paoli, Alessandro
Razionale, Armando Viviano
Barone, Sandro
Appeared in: American journal of orthodontics and dentofacial orthopedics
Paging: Volume 149 (2016) nr. 6 pages 9 p.
Year: 2016
Contents:
Publisher: American Association of Orthodontists
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands